MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the monofocal intraocular lens got scratched, leading to its removal from the eye.It was removed and replaced with another same model lens successfully inserted in its place.The patient is doing well.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a3,a4 and a5: unknown/ not provided.Section d6a: if implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Section d6b: if explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Device evaluation: at the time of the investigation, device was not available for evaluation, therefore no testing could be performed.The reported event cannot be confirmed.Manufacturing record review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20409129
Report Number3012236936-2024-000258
Device Sequence Number8119261
Product Code HQL
UDI-Device Identifier05050474529014
UDI-Public(01)05050474529014(17)280512
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZA9003
Device Catalogue NumberZA90030200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown